# SDR AALA201805239038

- Difficulty date: May 21, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 59,061 hours, 22,052 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. DOOR 4L SLIDE COVER LOOSE. RESECURED DOOR 4L SLIDE COVER. OPERATIONS CHECK GOOD.
